MAUDE Adverse Event Report: TRIMED, INC. LOCKING PLATE, CURVED A, 8-HOLE

TRIMED, INC. LOCKING PLATE, CURVED A, 8-HOLE
Model Number PCA8
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
Trimed received the following report of (b)(6) 2018 from trimed sales member located in the united states, regarding the locking plate, curved a, 8-hole: during a post-operative x-ray scan, it was discovered that locking, curved a, 8-hole (pca8) had broken and would need to be explanted on (b)(6) 2018.Trimed has contacted the sales member more than three times to gether further information regarding this complaint and the attempts have been unsuccessful.This is the first time this type of malfunction has been reported to trimed for this plate.

Brand Name
LOCKING PLATE, CURVED A, 8-HOLE
Common Device Name
LOCKING PLATE, CURVED A, 8-HOLE
Manufacturer (Section D)
TRIMED, INC.
27533 avenue hopkins
santa clarita, ca
Manufacturer (Section G)
TRIMED, INC
27533 avenue hopkins
santa clarita, ca
Manufacturer Contact
annie cranston
27533 avenue hopkins
santa clarita, ca 
2548485
MDR Report Key7987517
Report Number2031009-2018-00045
Device Sequence Number16768338
Product Code HRS
UDI-Device Identifier00842188100765
UDI-Public00842188100765
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060041
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCA8
Device Catalogue NumberPCA8
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/19/2018
Supplement Report FDA Received Date10/19/2018
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown